I was just prescribed gabapentin. I'm a bit leery about taking it. I am an active gym person. I'm experiencing hot flashes about 4-6 an hour. I can't sleep. I work out and eat well so the weight gain has me doubtful that this med is for me.
No its not a steroid, far from it. No one is sure why people gain weight on it, but you can control it if you watch your weight and do a little more exercise. It has helped my fibro immensely. I think if I was having menopause hot flashes again, I'd do what I did before, go on estrogen.
No gabapentin is for nerve pain & estrogenis for menopause. ( Hot Flashes ). Why was you put on gabapentin? This might be side effects you are having. When I started Gab. I had some side effect they only lasted a few weeks. I wouldn't stop my Gab. it has done wonders for my nerve damage pain.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2013 • 2 answers
Posted 8 Aug 2013 • 2 answers
Posted 9 Aug 2013 • 2 answers
I'm on day 3 of 300mg Gabapentin and it seems to be helping. Did anyone else experience weight gain?
Posted 23 May 2016 • 2 answers
Posted 19 Oct 2016 • 2 answers